# SDR C7WA200400040

- Difficulty date: October 7, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N902PG
- Make and model: Boeing 727-200
- Aircraft serial: 20725
- Engine: Pwa JT8D7B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 652673831
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN, INTERMITTENT FIRE WARNING LIGHT ON NR 2 ENGINE AFTER TAKEOFF.  FOUND NR 2 ENGINE Y-DUCT BROKEN.  REMOVED AND REPLACED NR 2 ENGINE ANTI-ICE DUCT.
